# SDR SWAA2022032176697

- Difficulty date: February 22, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 31,852 hours, 14,423 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS PANEL 532QB POSSIBLE CORROSION ON SCREW INSET AND PANEL. (MARKED) / [01] PURGED FUEL ACCESS PANEL ASSY 532QB FROM INVENTORY AND REPLACED WITH NEW FUEL ACCESS PANEL ASSY 532QB. PANEL ASSY TO BE INSTALLED ON AIRCRAFT ON MT 757-160-01-01.;[02] PURGED FUEL ACCESS PANEL ASSY 532QB FROM INVENTORY AND REPLACED WITH NEW FUEL ACCESS PANEL ASSY 532QB. PANEL ASSY TO BE INSTALLED ON AIRCRAFT ON MT 757-160-01-01. C/W INSPECTION
